1   2   3  
On the Oberbeck-Boussinesq approximation for gases
Grandi, Diego; Passerini, Arianna     dettagli >>

Contributo in rivista (Pubblicazione in Rivista)
INTERNATIONAL JOURNAL OF NON-LINEAR MECHANICS
Vol. 134, No. 1, pp: 103738-1-103738-7, Anno: 2021

Notes on symmetry in convective flows
De Martino, Antonino; Passerini, Arianna     dettagli >>

Contributo in rivista (Pubblicazione in Rivista)
NONLINEAR ANALYSIS: REAL WORLD APPLICATIONS
Vol. 58, No. 1, pp: 103225-1-103225-12, Anno: 2021

Approximation à la Oberbeck-Boussinesq for fluids with pressure-induced stratified density
Grandi, Diego; Passerini, Arianna     dettagli >>

Contributo in rivista (Pubblicazione in Rivista)
GEOPHYSICAL AND ASTROPHYSICAL FLUID DYNAMICS
Vol. 115, No. 4, pp: 412-435, Anno: 2021

Existence and Uniqueness of Isothermal, Slightly Compressible Stratified Flow
Passerini, A.     dettagli >>

Contributo in rivista (Pubblicazione in Rivista)
JOURNAL OF MATHEMATICAL FLUID MECHANICS
Vol. 23, No. 4, pp: 94-1-94-16, Anno: 2021

A Lorenz Model for Almost Compressible Fluids
De Martino, A.; Passerini, A.     dettagli >>

Contributo in rivista (Pubblicazione in Rivista)
MEDITERRANEAN JOURNAL OF MATHEMATICS
Vol. 17, No. 1, pp: 7-1-7-12, Anno: 2020

Bénard problem for slightly compressible fluids: existence and nonlinear stability in 3-D
Passerini, Arianna     dettagli >>

Contributo in rivista (Pubblicazione in Rivista)
INTERNATIONAL JOURNAL OF DIFFERENTIAL EQUATIONS
Vol. 2020, No. 1, pp: 9610689-1-9610689-11, Anno: 2020

The Bénard Problem for Slightly Compressible Materials: Existence and Linear Instability
Corli, Andrea; Passerini, Arianna     dettagli >>

Contributo in rivista (Pubblicazione in Rivista)
MEDITERRANEAN JOURNAL OF MATHEMATICS
Vol. 16, No. 1, pp: 18-1-18-24, Anno: 2019

Existence and nonlinear stability of convective solutions for almost compressible fluids in Bénard problem
De Martino, A.; Passerini, A.     dettagli >>

Contributo in rivista (Pubblicazione in Rivista)
JOURNAL OF MATHEMATICAL PHYSICS
Vol. 60, No. 11, pp: 113101-113101, Anno: 2019

A theoretical study of the first transition for the non-linear Stokes problem in a horizontal annulus
Ferrario, Carlo; Passerini, Arianna     dettagli >>

Contributo in rivista (Pubblicazione in Rivista)
INTERNATIONAL JOURNAL OF NON-LINEAR MECHANICS
Vol. 78, No. 1, pp: 1-8, Anno: 2016

The Bénard problem for quasi-thermal-incompressible materials: a linear analysis
Passerini, A; Ruggeri, T     dettagli >>

Contributo in rivista (Pubblicazione in Rivista)
INTERNATIONAL JOURNAL OF NON-LINEAR MECHANICS
Vol. 67, No. 1, pp: 178-185, Anno: 2014

Natural convection in horizontal annuli: Evaluation of the error for two approximations
Lamacz, A.; Passerini, Arianna; Thaeter, G.     dettagli >>

Contributo in rivista (Pubblicazione in Rivista)
GEM
Vol. 2, No. 2, pp: 307-323, Anno: 2011

Theoretical results on steady convective flows between horizontal coaxial cylinders
Passerini, Arianna; Ferrario, Carlo; Ruzicka, M; Thaeter, G.     dettagli >>

Contributo in rivista (Pubblicazione in Rivista)
SIAM JOURNAL ON APPLIED MATHEMATICS
Vol. 71, No. 2, pp: 465-486, Anno: 2011

Estimates and Calculations for the Poincaré Constant in an Annulus
Vincent Heuveline; Arianna Passerini; Chandramowli Subramanian; Gudrun Thater    

Atto di Convegno (Proceedings)
Institut fur Mathematik- TU Berlin, book of abstract IWASEP8- Institut fuer Mathematik- TU Berlin
pp: 42-43, Anno: 2010

Natural convection between two horizontal coaxial cylinders
A.Passerini;M.Ruzicka;G.Thaeter     dettagli >>

Contributo in rivista (Pubblicazione in Rivista)
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK
Vol. 89, No. 5, pp: 399-413, Anno: 2009

A Stokes-like system for natural convection in a horizontal annulus
Ferrario, Carlo; Passerini, Arianna; Piva, Stefano     dettagli >>

Contributo in rivista (Pubblicazione in Rivista)
PERGAMON-ELSEVIER SCIENCE LTD, THE BOULEVARD, LANGFORD LANE, KIDLINGTON, OXFORD, ENGLAND, OX5 1GB, NONLINEAR ANALYSIS: REAL WORLD APPLICATIONS
Vol. 9, No. 2, pp: 403-411, Anno: 2008

Natural convection in horizontal annuli: a lower bound for the energy
Passerini A.; Ferrario C.; Thaeter G.     dettagli >>

Contributo in rivista (Pubblicazione in Rivista)
JOURNAL OF ENGINEERING MATHEMATICS
Vol. 62, No. 1, pp: 247-259, Anno: 2008

Transformation properties of the Lagrange function
C.Ferrario; A.Passerini     dettagli >>

Contributo in rivista (Pubblicazione in Rivista)
REVISTA BRASILEIRA DE ENSINO DE FÍSICA
Vol. 30, No. 3, pp: 3306.1-3306.8, Anno: 2008

Non-linear approximations for natural convection in a horizontal annulus
DUKA B; C. FERRARIO; PASSERINI A; PIVA S     dettagli >>

Contributo in rivista (Pubblicazione in Rivista)
Elsevier Science Limited:Oxford Fulfillment Center, PO Box 800, Kidlington Oxford OX5 1DX United Kingdom:011 44 1865 843000, 011 44 1865 843699, EMAIL: asianfo@elsevier.com, tcb@elsevier.co.UK, INTERNET: http://www.elsevier.com, http://www.elsevier.com/locate/shpsa/, Fax: 011 44 1865 843010, INTERNATIONAL JOURNAL OF NON-LINEAR MECHANICS
Vol. 42, No. 1, pp: 1055-1061, Anno: 2007

Symmetries in Lagrangian dynamics
C. FERRARIO; PASSERINI A     dettagli >>

Contributo in rivista (Pubblicazione in Rivista)
EUROPEAN JOURNAL OF PHYSICS
Vol. 28, No. 1, pp: 867-875, Anno: 2007

Boussinesq-type approximation for second-grade fluids
Passerini A.; Thaeter G.     dettagli >>

Contributo in rivista (Pubblicazione in Rivista)
INTERNATIONAL JOURNAL OF NON-LINEAR MECHANICS
Vol. 40, No. 1, pp: 821-831, Anno: 2005

1   2   3